MAUDE Adverse Event Report: COOK INC SINGLE LUMEN PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC SINGLE LUMEN PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number G03265
Health Effect - Clinical Code No Information (3190)
Date of Event 04/19/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The doctor reported that there was difficulty removing the guide wire from the catheter after placement.Therefore, both the catheter and the guide wire were removed as one unit and replaced with a new kit (picc).The doctor stated that the kit was used according to the instructions.It was reported that when the doctor opened the first device, the catheter and the guide wire were separated; the cap used for handling the wire removal seemed undamaged.There was a small kink noted about 31.5 cm from the cap end (this was noted on the first device prior to use).The spirally wrapped wire was separated from the solid core, starting about 3 cm from the tip of the wire and the spirally wrapped wire was pulled straight/unraveled, according to the reporter this was noted on the first device prior to use.

Brand Name
SINGLE LUMEN PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER SET
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6896837
Report Number1820334-2017-03151
Device Sequence Number16482333
Product Code FOZ
UDI-Device Identifier00827002032651
UDI-Public(01)00827002032651(17)171229(10)5545130
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG03265
Device Catalogue NumberC-PICS-301J
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2017
Initial Report FDA Received Date09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1